The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.24 NO.11 / 1999 )
home Global Existence of Solutions to Nonlinear Wave Equations
Pages 2297-2331
Eugene Belchev, Mariusz Kepka, Zhengfang Zhou,
home Minimal Escape Velocities
Pages 2279-2295
W. hunziker, I. M. Sigal, A. Soffer,
home Dynamical Systems of Inequalities and nonlinear Parabolic Equations
Pages 2191-2236
Victor A. Galaktionov,
home Duality Solutions for Pressureless Gases, Monotone Scalar Conservation Laws, and Uniqueness
Pages 2173-2189
Francois Bouchut, Francois James,
home Diffusive Stability of Rolls in the Two-Dimensional Real and Complex Swift-Hohenberg Equation
Pages 2109-2146
Hannes Uecker,
home Global Solvability and Uniform Decays of Solutions to Quasilinear Equation with Nonlinear Boundary Dissipation
Pages 2069-2107
Irena Lasiecka, John Ong,
home Existence Results for Bellman Equations and Maximum Principles in Unbounded Domains
Pages 2023-2042
Jerome Busca,
home On Blow-up of Positive Solutions for a Biharmonic Equation Involving Nearly Critical Exponent
Pages 2333-2370
Geng Di,
home Partial Regularity of Suitable Weak Solutions of Complex Ginzburg Landau Equations
Pages 2263-2277
Xiaodong Yan,
home Blowup Asymptotics for Scalar Conservation Laws with a Source
Pages 2237-2261
Helge Kristian Jenssen, Carlo Sinestrari,
home The Problem of Uniqueness of the Limit in a Semillinear Heat Equation
Pages 2147-2172
Carmen Cortazar, Manuel del Pino, Manuel Elgueta,
home Global Solutions to Viscous Hamilton-Jacobi Equations with Irregular Initial Data
Pages 1999-2021
Said Benachour, Philippe Laurencot,
home A Local Estimate for Nonlinear Equations with Discontinuous Coefficients
Pages 2043-2068
Juha Kinnunen, Shulin Zhou,
home Time Regularity for the System of Isentropic Gas Dynamics with $\gamma=3$
Pages 1987-1997
A. Vasseur,
home On the Hausdorff Dimension of the Singular Set of Stable-Stationary Harmonic Maps
Pages 1967-1985
Min-Chun Hong,
home Free Bondary Layer Formation in Nonlinear Heat Propagation
Pages 1945-1965
M. Chaves, J. L. Vazquez,